What are Generics?
Generic drugs marketed without brand names contain the exact same active ingredients used in their brand-name counterparts, but cost significantly less. The drugs are required to meet U.S. Food and Drug Administration (FDA) standards for safety, purity and effectiveness.
Generic Allegra (Fexofenadine) is the cost-saving alternative to one of the world's most trusted antihistamine. Generic Allegra provides all-day relief of irritating allergy symptoms including: sneezing, running nose and itchy/watery eyes. This best-selling medication provides fast-acting, all day relief of both indoor and outdoor allergies.
Generic Allegra may also be marketed as: Fexofenadine, Allegra, Allegra ODT.
*Allegra® is a registered trademark of Aventis Pharmaceuticals, Inc.